# SDR DALA2016012900733

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 49,399 hours, 18,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Frozen
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L MAIN DOOR WOULD NOT OPEN FROM OUTSIDE HANDLE.  MAINTENANCE LUBED DOOR HANDLE FROZEN WATER ON SHAFT.  OK FOR SERVICE.
